# SDR SWAA2022111661272

- Difficulty date: October 19, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD CARGO RT ZEE CHANNEL, BS 500A - 500D AROUND FASTENER HOLES. REMOVED CORROSION IAW SRM 51-10-02-0G-0.  PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM PART 4, 51-00-00, PROCEDURE 3.  FOUND OUT LIMITS IAW SRM 53-00-53-1A-2.  REMOVED THE CHANNEL IAW SRM 51-40-02-0G-0.   FABRICATED A NEW ZEE CHANNEL SECTION IAW DWG 143A7501 AND INSTALLED.
